Keyword : crossed cube


Complete Cycle Embedding in Crossed Cubes with Two-Disjoint-Cycle-Cover Pancyclicity
Tzu-Liang KUNG Hon-Chan CHEN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/12/01
Vol. E98-A  No. 12 ; pp. 2670-2676
Type of Manuscript:  PAPER
Category: Graphs and Networks
Keyword: 
pancyclicvertex-disjoint cyclesdisjoint-cycle covercycle embeddingcrossed cube
 Summary | Full Text:PDF(826.2KB)

On the Fault-Tolerant Hamiltonicity of Faulty Crossed Cubes
Wen-Tzeng HUANG Yen-Chu CHUANG Jimmy Jiann-Mean TAN Lih-Hsing HSU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2002/06/01
Vol. E85-A  No. 6 ; pp. 1359-1370
Type of Manuscript:  PAPER
Category: Graphs and Networks
Keyword: 
crossed cubefault tolerantHamiltonianHamiltonian connected
 Summary | Full Text:PDF(1.3MB)